# SDR USAA960762

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 500d
- Part time: 26,963 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND .5 INCH BY 3 INCH CORRODED AREA BS 500 D PLUS 2 INCHES STRINGER 28R.  REMOVED CORRODED AREA INSTALLED REPAIR PARTS COMPLETED REPAIR, REPAIRED PER SRM 53-30-12 FIG 202.  (M)
